You are here

A Model for the Spread of Infectious Diseases in a Region

Authors: 

Elizabeth Hunter, Brian MacNamee, John D. Kelleher

Publication Type: 
Refereed Original Article
Digital Object Identifer (DOI): 
10.3390/ijerph17093119
Publication Status: 
Published
Publication Date: 
30/04/2020
Journal: 
International Journal of Environmental Research and Public Health 17 (9), 3119
Volume: 
17
Issue: 
9
Pages: 
3119
Institution: 
National University of Ireland, Dublin (UCD)
Open access repository: 
Yes